# SDR SIMA20180326002

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 42,916 hours, 38,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR WING EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE OVERWING EMERGENCY LIGHT BULB IAW AMM 33-50-07, OPS CHECKED GOOD.
